Classification of $\omega $ -categorical monadically stable structures

Journal of Symbolic Logic 89 (2):460-495 (2024)
  Copy   BIBTEX

Abstract

A first-order structure $\mathfrak {A}$ is called monadically stable iff every expansion of $\mathfrak {A}$ by unary predicates is stable. In this paper we give a classification of the class $\mathcal {M}$ of $\omega $ -categorical monadically stable structure in terms of their automorphism groups. We prove in turn that $\mathcal {M}$ is the smallest class of structures which contains the one-element pure set, is closed under isomorphisms, and is closed under taking finite disjoint unions, infinite copies, and finite index first-order reducts. Using our classification we show that every structure in $\mathcal {M}$ is first-order interdefinable with a finitely bounded homogeneous structure. We also prove that every structure in $\mathcal {M}$ has finitely many reducts up to interdefinability, thereby confirming Thomas’ conjecture for the class $\mathcal {M}$.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,706

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On extensions of partial isomorphisms.Mahmood Etedadialiabadi & Su Gao - 2022 - Journal of Symbolic Logic 87 (1):416-435.
A criterion for the strong cell decomposition property.Somayyeh Tari - 2023 - Archive for Mathematical Logic 62 (7):871-887.
Categoricity Spectra for Rigid Structures.Ekaterina Fokina, Andrey Frolov & Iskander Kalimullin - 2016 - Notre Dame Journal of Formal Logic 57 (1):45-57.
Around splitting and reaping for partitions of ω.Hiroaki Minami - 2010 - Archive for Mathematical Logic 49 (4):501-518.
Yet Another Ideal Version of the Bounding Number.Rafał Filipów & Adam Kwela - 2022 - Journal of Symbolic Logic 87 (3):1065-1092.
More on yet Another Ideal Version of the Bounding Number.Adam Kwela - forthcoming - Journal of Symbolic Logic:1-16.
Degrees That Are Not Degrees of Categoricity.Bernard Anderson & Barbara Csima - 2016 - Notre Dame Journal of Formal Logic 57 (3):389-398.
Logics From Ultrafilters.Daniele Mundici - forthcoming - Review of Symbolic Logic:1-18.
Ages of Expansions of ω-Categorical Structures.A. Ivanov & K. Majcher - 2007 - Notre Dame Journal of Formal Logic 48 (3):371-380.

Analytics

Added to PP
2023-09-20

Downloads
27 (#911,221)

6 months
10 (#387,501)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Second-order quantifiers and the complexity of theories.J. T. Baldwin & S. Shelah - 1985 - Notre Dame Journal of Formal Logic 26 (3):229-303.
Reducts of random hypergraphs.Simon Thomas - 1996 - Annals of Pure and Applied Logic 80 (2):165-193.
Reducts of the random graph.Simon Thomas - 1991 - Journal of Symbolic Logic 56 (1):176-181.
The 116 reducts of (ℚ, <,a).Markus Junker & Martin Ziegler - 2008 - Journal of Symbolic Logic 73 (3):861-884.
Reducts of the generic digraph.Lovkush Agarwal - 2016 - Annals of Pure and Applied Logic 167 (3):370-391.

View all 10 references / Add more references